Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The Lounge The Lounge

In desperate need!!!!

Posted by on Sep. 26, 2013 at 11:46 AM
  • 4 Replies
This is the story....I have a ten year old daughter who received her vaccinations on January 17th the next day we seen swelling to her arm, fever, blurred vision, decreased motor skills and speech. When we took her to the er they gave her a steroid and sent us home. For nine months I haven't seen my baby girl back to normal. She motor skills come and go along with her speech. We went from an active little girl to a day by day case of weather she can even go to school. We have been admitted to the hospital twice for testing and they are trying to assure me this has nothing to do with the shots. We returned to the er last night due to a severe headache that she has had for three days. They had us talk to a social worker, gave her tylenol and sent us home. I am at the end of my rope....my baby needs help and every doctor or specialist we have seen has looked at me like I am batshit crazy!!! Does anyone have any ideas or been through this? ?? PLEASE HELP US!!!!
by on Sep. 26, 2013 at 11:46 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
amonkeymom
by Amy on Sep. 26, 2013 at 7:24 PM

simple frown  I'm so sad for your little girl.  What were the vaccines that she received?  

Despite what the doctors are saying, the fact that this all started immediately after receiving vaccinations is pretty telling.  I think maybe you need to find another doctor, specialist, or something.

Kellyjude1
by Member on Sep. 26, 2013 at 7:33 PM

 I am so sorry - I can't imagine what you are going through.  First off what vaccines was your daughter given? Second get on the internet and look up the vaccine see if there are any side effects. Third check the internet again for complaints on that particular vaccine.  Do all the research you can about that particular vaccine. I would continue to seek doctors or specialist help going to as many as needed.  Please first do your research online.  If you need any help you can message me.  Hopefully this may give you some insight.

monkeymommy1
by Member on Sep. 26, 2013 at 9:22 PM

It's the vaccs. Which ones did she get? The doctors will never admit it to you so that you'll keep paying for the vaccs. I'm SO sorry that this happened. Same thing happened to a friend of mine. :(

calsmom62
by Bronze Member on Sep. 28, 2013 at 12:03 AM
http://vaers.hhs.gov/index

report the adverse reaction here to the givernment. poor dd!!! hope you find some help for her
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)